So I’ve been on hydroxychloroquine for about 6 months now, while I feel it may have helped with my reducing my rash, joint pain, I have been experiencing only what I can think is fatigue?
This is a piece from my diary : “Today I feel Wooly headed and completely drained. Drained doesn’t even begin to explain it, I feel like my batteries are completely empty and I just don’t have the energy to fill them up.
I did a workout today (first proper one in over two months) and I felt exhausted before but during the workout my muscles started cramping - during squats my inner thighs started cramping.
Then I got home around 11 and just felt completely wiped out, my muscles started cramping where I’d worked them - like an intense DOMS feeling, I had a nap but got woken up by a sore throat and joint aches.
Doing my evening classes I was completed out of it I had the worst brain fog and again just feel completely wiped out, my body aches all over and I have a sore throat and now a headache. “
Does this sound like fatigue ? What do I do to ease it ? I am a Pilates instructor and have even told my dermatologist that it is starting to affect my work.
Any suggestions, advice would be so appreciated !